Emilie25 asked in PetsCats · 1 decade ago

HELP cat sick!!!!?

The vets are shut today because its new years day, My cat isnt look that crash hot, his eyes are swollen, and this morning i noticed his lower jaw looked swollen, and when i felt, he has to very large hard lumps under his chin on his neck which appear to be swollen glands, He is lethargic and not himself. He is on tablets for a fungal infection but he has been on them for 6 weeks, but I have started him on a vitamin and mineral supplement and some cod liver oil. Is it possible for cats to get Vit A overdose? I am very worried, will book him into the vets asap tomorrow morning. But in the meantime, does anyone have any advice!!!

Update:

The vet prescribed the antifungal, they are not human tablets. He is a little better today.

4 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    there is usually an emergency vet open at anytime the usual vet is not open. Look into it, sounds like an allergic reaction to the meds, and for future reference do NOT give him anything without first checking with the vet. Human meds can be fatal to pets, even if they are just vitamins.

  • Anonymous
    4 years ago

    It depends on the situation. If the dog is whelping a litter of pups or a cat has a little diarhhea then the first option would be to handle it at home to see if the situation gets better. And while waiting people can ask other pet owners if they have any ideas on how to deal with the problem and ask for general advice. If it doesn't get better then the next option is the vet. Some people do have a few hum dingers on here, but for the most part the questions are good, valid ones.

  • 1 decade ago

    I would get the cat to an Emergency Vet as soon as possible. They are usually open when other vets are closed. I don't know if your vet advised the vitamin supplements, but if not, then I would discontinue that immediately.

  • 1 decade ago

    Stop all meds at once. Give your cat plenty of water... if you must, give water to him using syringe or medicine dropper - to flush out his kidneys... and flush out wahtaever from his system.

Still have questions? Get your answers by asking now.